# SDR HNAA2025061100419

- Difficulty date: May 12, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2184 SERVICE DOOR ENTRY, LWR BEAM CORRODED.  RAR BEAM IAW SRM 51-40-02-PR
